# SDR Y2PA2016022800004

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Aircraft time: 62,160 hours, 58,145 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, GEAR HANDLE PLACED IN DOWN POSITION.  NOSE LANDING GEAR LIGHT DID NOT ILLUMINATE GREEN. CYCLED GEAR, NOSE GEAR LIGHT STILL DID NOT ILLUMINATE GREEN.  DECLARED EMERGENCY AND RAN COM EMERGENCY GEAR EXTENSION PROCEDURE.  NOSE GEAR LIGHT STILL DID NOT ILLUMINATE GREEN. UNABLE TO VISUALLY VERIFY THROUGH EMERGENCY NOSE GEAR LATCH PEEP HOLE.  ON SHORT FINAL LIGHT FINALLY ILLUMINATED GREEN.  ACFT LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS FLOWN UNDER A SPECIAL FLIGHT PERMIT  WITH THE GEAR DOWN AND LOCKED. MAINTENANCE AT INSPECTED NLG DOWN LOCKED, GREEN LIGHT, LIGHT SOCKET, FOUND NO DEFECTS.  INSPECTED NLG DOWNLOCK SWITCH, CLEANED CONNECTOR PLUG, OPS CHECK WAS GOOD.  NLG DOWN LOCKED INDICATOR OPS CHECKED GOOD.  SWUNG GEAR SEVERAL TIME AND NO DEFECTS NOTED.  CLEANED NLG DOWNLOCK VIEWER AND REAPPLIED RED PAINT TO NLG DOWNLOCK INDICATOR ON GEAR.  ALL GEARS OPERATE NORMALLY DURING OPS CHECK.  ALL WORK DONE IAW MM 32-60-00 AND 32-30-00, NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
